# SDR UPS06446386

- Difficulty date: February 27, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 65B391547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING O/B MID FLAP SLIDING TRACK RIB FOUND CRACKED, CRACK LENGTH 1 INCH.  LT WING O/B MID FLAP SLIDING TRACK RIB REPLACED AS PER SRM 51-10-01 PG 9.
